# SDR RAIA00411019

- Difficulty date: November 17, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N846HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500855
- Aircraft time: 332 hours, 285 cycles
- Engine: Allsn AE3007A
- Engine time: 332 hours, 285 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A
- Part serial: 312688
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 332 hours, 285 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ORD - SMOKE IN CABIN AREA.  MAINTENANCE REMOVED AND REPLACED NUMBER 1 ENGINE.
